I am having much pain from possible endometriosis, and am thinking about asking my dr about going on Seasonique to treat the pain. But am worried about weight gain. So am wondering if anyone has experienced weight gain as a side effect, and how much.
9 Nov 2010
I haven't taken Seasonique myself ... the link below has reviews made by people who have used it, and a few people have mentioned weight gain. You may find the reviews useful.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor switched me over to this pill from Yaz and I a worried that I may gain a great deal of weight.
1 answer • 2 Oct 2009
I was taking adderall for six years. I stopped after college, and my doctor told me I would gain some weight due to my metabolism slowing down. I was ...
1 answer • 18 Mar 2010
Has anybody suffered with weight gain with either of these medications please. Thanks
1 answer • 28 Nov 2011
... I have been on this medication for awhile and ever since I started is when I noticed the weight gain and it has gotten much, much worse every ...
6 answers • 14 Jan 2012
Have experienced weight gain (among other side effects). Was looking for help/recomendations to increase metabolism to counter the weight gain.
1 answer • 29 Jul 2013